Overlapping of frequency curves in nonconservative systems

Kirillov, Oleg and Seyranian, Alexander (2001) Overlapping of frequency curves in nonconservative systems. Doklady Physics, 46 (3). pp. 184-189. ISSN 1028-3358

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1134/1.1364726
Item Type: Article
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Oleg Kirillov
Date Deposited: 06 Feb 2017 11:27
Last Modified: 06 Feb 2017 11:27
URI: http://nrl.northumbria.ac.uk/id/eprint/29493

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence